[QUOTE=angel2ndclass22699]Hi Shrimpbox, Welcome to The Family! Has your husband received any ivig treatments yet? He might still have cidp along with something else that is causing seizures. One seizure doesn’t neccesarily writeoff cidp. Seizures are similar to missfires in the nerves-the connection is lost. I hope the best for you and your husband. You are his strength now and it sounds like you are a rock!! Keep a positive attitude and things will turn out for the better. Please take care of yourself as well as you care for your husband. Take care.[/QUOTE]
My husband has not been treated with anything but dilantin for the seizures.he is also diabetic.We can’t win for losing!! I just hope he has the strength for the long road ahead of him.I am a very strong person but this disease has realy been difficult.I guess because it is the fact that our future is so unknown.If I new what i was in store for i could prepare .I will keep you posted on hopkins.thanks again to all who sent a message.